Forum

Avonex Withdrawal

Hi,

I was diagosed with MS a couple of years ago and have been extremely lucky that I have only had the one attack of double vision however have been stacking up the lesions and was advised by my Neurologist to start on Avonex. I started these at the end of January 2014.

I was completely ok prior to starting these and did not really suffer any side effects however I have slowly become more irritable, extremely tired and anxious along with several other small ailments etc and it taking over my life. Injection sites are sore and I have struggled with the injection. After breaking down in front of MS Nurse, she has told me to have a break from Avonex and will rearrange another MRI scan and bring my next neurology appointment forward to discuss my needs and other medications.

I am not sure if I could get any withdrawal symptons from just stopping the Avonex and I would welcome your comments if you experienced any?

Many thanks x